RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
MacLane, S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:738
Abstract pages:438
Full texts:258
References:30

http://www.mathnet.ru/eng/person22372
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:mac-lane.saunders
https://mathscinet.ams.org/mathscinet/MRAuthorID/117515

Publications in Math-Net.Ru
1985
1. S. MacLane, “Applications of categorical algebra”, Uspekhi Mat. Nauk, 40:4(244) (1985),  69–75  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 73–80  isi
1965
2. S. MacLane, “Categorical algebra”, Matematika, 9:1 (1965),  3–50  mathnet
1963
3. S. MacLane, “An algebra of additive relations”, Matematika, 7:6 (1963),  3–12  mathnet  mathscinet  zmath; Proc. Natl. Acad. Sci. USA, 47 (1961), 1043–1051
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019